# SDR 99ZZZX2560

- Difficulty date: May 20, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1140H
- Make and model: Bolkms BK117A3
- Aircraft serial: 7078
- Engine: Lyc LTS101650B1
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE AT CRUISE FLIGHT DURING A HOSPITAL TRANSPORT WITH A PATIENT ON BOARD, N1 INCREASED TO 102.5 DEGREES AT 60 PERCENT.  TOT ALSO INCREASED APPROXIMATELY 70 PERCENT TO 680 DEGREES.  REDUCED POWER TO  MAINTAIN N1 LESS THAN 102 PERCENT.  NOTIFIED THE CREW OF THE PROBLEM AND THAT WE WERE DIVERTING TO AN AIRPORT AND CORRDINATE FOR PATIENT TRANSPORT BY ANOTHER COMPANY HELICOPTER UPON ARRIVAL AT THE AIRPORT.  PERFORMED A SHALLOW APPROACH TO A RUNWAY LANDING WITHOUT ANOTHER INCIDENT.
